# SDR QXEA2015052000246

- Difficulty date: May 12, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 DAMAGED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00-00-01, SRM 51-42-05-02-01 STEP 4D (3-10) AND 51-40-15-02-01, STEP 6H2.
